I started taking Microgynon 30ED, 27 days ago now, because my periods were very unpredictable and ranged from very heavy to very light. When I reached the 19th day of my first packet my period started. I was on holiday at the time so continued into the next packet hoping my period would 'calm down.' However the period got worse. My period has now been going on for 8 days and is heavier than I have ever experienced.
It has given me more severe cramps than usual, of which they have lasted for 5 days so far, and nothing seems to help with them. This period is also causing me to feel sick, lose my appetite and feel slightly light headed.
I've read in the instructions that bleeding can occur between periods and that within the first few months to a year they are more unpredictable, but to this extent?
This is the first time I have taken any form of contraceptive pill.
Any help would be appreciated.
First Time Pill - Period Issue
|TSR's new app is coming! Sign up here to try it first >>||17-10-2016|